# SDR REXA2022111602560

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 34,174 hours, 23,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FOLLOWING EMERGENCY EXIT LIGHTS INOP: EMERGENCY EXIT SIGNS ON CEILING AND EXIT ROW 13 AND CEILING LIGHTS AFT OF ROW 13.	REMOVED AND REPLACED BATTERY PACKS @PS43 AND PS38 IAW CRJ900 AMM 33-55-17. ALL CHECKS GOOD.
